Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 127, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Sep 29, 2011, 2:36 PM CDT for Comal County, Hays County, Texas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2011, 2:36 PM CDT (19:36 UTC)
- Expired
- Sep 29, 2011, 3:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Comal County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 26 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 3:05 PM CDT | TSTM WND DMG | 7 Wnw San Marcos, TX | PENNY SIZE HAIL AND SEVERAL 2 INCH DIAMETER TREE LIMBS BROKEN. |
| Sep 29, 3:17 PM CDT | HAIL 1 | 1 W San Marcos, TX | QUARTER SIZE HAIL NEAR SAN MARCOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3536 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- -0.5
- Supercell composite
- -3.2
The text
As transmitted, in the capitals the NWS used until 2016.
429 WUUS54 KEWX 291936 SVREWX TXC091-209-292015- /O.NEW.KEWX.SV.W.0127.110929T1936Z-110929T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 236 PM CDT THU SEP 29 2011 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL COMAL COUNTY... SOUTHERN HAYS COUNTY... * UNTIL 315 PM CDT. * AT 227 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF WIMBERLEY...AND MOVING SOUTHEAST AT 5 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE SAN MARCOS. VERY HEAVY RAINFALL WILL ALSO OCCUR WITH THIS STORM WHICH WILL RESULT IN MINOR FLOODING OF STREETS AND LOW WATER CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2994 9782 2977 9801 2993 9816 3007 9802 TIME...MOT...LOC 1934Z 312DEG 3KT 2994 9801 $$
1 follow-up statement
329 WWUS54 KEWX 291948 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 248 PM CDT THU SEP 29 2011 TXC091-209-292015- /O.CON.KEWX.SV.W.0127.000000T0000Z-110929T2015Z/ HAYS TX-COMAL TX- 248 PM CDT THU SEP 29 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR EAST CENTRAL COMAL AND SOUTH CENTRAL HAYS COUNTIES... AT 240 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF SAN MARCOS...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE HUNTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2995 9783 2977 9801 2993 9816 3007 9802 TIME...MOT...LOC 1947Z 312DEG 3KT 2993 9800 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 12:30 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Sep 29, 12:30 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CDT THU SEP 29 2011 .DISCUSSION... SEE AVIATION FOR THE 18Z TAF DISCUSSION. && .AVIATION... VFR CONDITIONS WILL PREVAIL WITH MVFR CONDITIONS POSSIBLE IN AND NEAR THUNDERSTORMS. THE FORECAST CHALLENGES FOR THIS TAF PACKAGE ARE THE TIMING OF THE WIND SHIFT ASSOCIATED WITH THE FROPA AND THE CHANCE OF CONVECTION IMPACTING THE TERMINALS. THE 12Z NAM WILL BE THE BASELINE FOR THIS FORECAST HAS IT HAS A BETTER HANDLE ON THE TIMING OF THE FRONT AND STRENGTH OF NORTHERLY WINDS FOLLOWING THE FROPA. TIMING OF THE CONVECTION WILL BE MORE DIFFICULT SINCE ONLY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH DESTABILIZATION IN ADVANCE OF THE PRE-FRONTAL TROF. THUS WILL ONLY HAVE PROB30 GROUPS AFTER 00Z. SFC WINDS FRIDAY AFTER FROPA WILL BE NORTHERLY AT 15 TO 20 KTS WITH GUSTS OF 25 TO 30 KTS. && .PREV DISCUSSION... /ISSUED 855 AM CDT THU SEP 29 2011/ UPDATE... MADE SOME CHANGES TO THE POP...WX...AND SKY GRIDS TO REFLECT THE FRONTAL PASSAGE OVER SOUTH CENTRAL TEXAS. OTHERWISE...THE REST OF THE FORECAST PACKAGE IS ON TRACK. NO OTHER MAJOR CHANGES WERE MADE AT THIS TIME. PREV DISCUSSION... /ISSUED 700 AM CDT THU SEP 29 2011/ AVIATION... ISOLD TO SCT SHRA/TSRA WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH MUCH OF TONIGHT AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA LATE TONIGHT INTO FRIDAY MORNING. HAVE MENTIONED CB FOR THIS AFTERNOON WITH PROB30 LATE THIS EVENING INTO THE EARLY OVERNIGHT HOURS AT THE TAF SITES. GS/GR ARE POSSIBLE WITH THE STRONGEST TSRA. SHRA/TSRA CHANCES WILL END WITH THE FRONTAL PASSAGE. VFR SKIES WILL PREVAIL WITH CIRRUS SCT-BKN250 AND CUMULUS/CB FEW- SCT040-080 THIS AFTERNOON THROUGH TONIGHT. SOME MVFR TO LOW END VFR CIGS BKN020-040 AND MVFR VSBYS 3-5SM ARE POSSIBLE IN SHRA/TSRA. SLY WINDS LESS THAN 10 KTS WILL PREVAIL. HOWEVER...WILL BE VARIABLE WITH GUSTS UP TO 45 KTS IN AND NEAR SHRA/TSRA. WINDS WILL BECOME NELY AFTER THE FRONTAL PASSAGE AND INCREASE TO 10 TO 20 KTS AND GUSTY. PREV DISCUSSION... /ISSUED 449 AM CDT THU SEP 29 2011/ DISCUSSION... AN UPPER LEVEL RIDGE ACROSS THE FOUR CORNER REGION WILL BE MOVING EASTWARD AND ACROSS SOUTH CENTRAL TEXAS ON FRIDAY CONTINUING THROUGH THE WEEKEND. THIS WILL LIMIT SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE LOCAL AREA FOR THE NEXT SEVERAL DAYS AFTER FRIDAY. AT THE SURFACE...A COLD FRONT RAPIDLY MOVING SOUTHWARD FROM THE ROCKY MOUNTAINS WILL ARRIVE TO THE HILL COUNTRY LATE THIS EVENING INTO THE OVERNIGHT HOURS. AS THE FRONT APPROACHES THE HILL COUNTRY LATER THIS AFTERNOON...SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT AS LOW LEVEL MOISTURE FROM THE GULF OF MEXICO AND UNSTABLE CONDITIONS DEVELOP. THIS ACTIVITY COULD LAST FOR SEVERAL HOURS AND INTO THE EVENING PERIOD...WITH THE NORTHEASTERN HILL COUNTRY AND ADJACENT AREAS EXPECTED TO EXPERIENCE MUCH OF THE CONVECTIVE ACTIVITY. RAINFALL AMOUNTS COULD RANGE FROM QUARTER TO HALF INCH WITH ISOLATED TOTAL UP TO AROUND ONE INCH. ONCE THE COLD FRONT MOVES ACROSS SOUTH CENTRAL TEXAS BY LATE FRIDAY MORNING...BREEZY NORTHEASTERLY WINDS AND DRY CONDITIONS WILL PREVAIL FOR MUCH OF THE DAY. THIS MAY RESULT IN NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTH CENTRAL TEXAS...MAINLY NORTHEAST OF A LINE FROM JUNCTION TO UVALDE TO SAN ANTONIO TO LA GRANGE. SEE FIRE SECTION FOR MORE DETAILS. EXPECT HOT TEMPERATURES TODAY ACROSS SOUTH CENTRAL TEXAS BEFORE THE ARRIVAL OF THE COLD FRONT. WE COULD TIE OR BREAK FEW HIGH RECORDS ALONG THE I 35 CORRIDOR DATA SITES. SEE CLIMATE SECTION FOR MORE DETAILS. LOOK FOR A PLEASANT AND MOSTLY SUNNY WEEKEND WITH HIGHS IN THE UPPER 80S AND LOW 90S ACROSS THE REGION WITH LOWS IN THE MID 50S TO MID 60S. CHANCES FOR RAIN WILL BE LIMITED AFTER FRIDAY AS UPPER RIDGING WILL BE DOMINATING THE LOCAL AREA. HOWEVER...INCREASING MOISTURE AND CLOUDS ARE ANTICIPATED ON MONDAY AND FOR MUCH OF THE UPCOMING WEEK AS SURFACE HIGH PRESSURE SITS EAST OF THE REGION TO PRODUCE SOUTHEASTERLY WIND FLOW ACROSS SOUTH CENTRAL TEXAS. FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON ACROSS VAL VERDE COUNTY AS RH VALUES WILL REMAIN WITHIN THE LOW 20 PERCENT. FOR FRIDAY...NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED NORTHEAST OF A LINE FROM JUNCTION TO UVALDE TO SAN ANTONIO TO LA GRANGE AND ELEVATED FIRE WEATHER CONDITIONS ELSEWHERE. RELATIVE HUMIDITY VALUES WILL BE IN THE MID TEENS AND LOW 20S. NORTHEASTERLY WIND 15 TO 20 MPH ARE EXPECTED WITH EVEN HIGHER GUSTS. EXPECT ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ON SATURDAY FOR MUCH OF SOUTH CENTRAL TEXAS AS RH VALUES ARE EXPECTED TO DROP ONCE AGAIN TO THE TEENS AND LOW 20S. WINDS WILL BE FROM THE EAST AT 8 TO 12 MPH. CLIMATE... TODAY'S RECORD HIGHS FOR AUSTIN...SAN ANTONIO AND DEL RIO SITES. ATT 98/1923 AUS 96/1998,1969,1953 DRT 104/1979 SAT 96/1954,1938 && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 102 68 90 60 93 / 20 40 10 - - AUSTIN BERGSTROM INTL AIRPORT 100 68 90 58 91 / 20 40 10 - - NEW BRAUNFELS MUNI AIRPORT 98 69 90 62 92 / 20 40 10 - - BURNET MUNI AIRPORT 99 67 88 59 90 / 20 40 - - - DEL RIO INTL AIRPORT 97 72 93 65 91 / 20 30 20 10 - GEORGETOWN MUNI AIRPORT 99 68 89 59 89 / 20 40 - - - HONDO MUNI AIRPORT 99 68 93 63 93 / 20 30 10 - - SAN MARCOS MUNI AIRPORT 98 71 90 60 90 / 20 40 10 - - LA GRANGE - FAYETTE REGIONAL 97 71 92 59 87 / 20 40 10 - - SAN ANTONIO INTL AIRPORT 98 72 91 63 91 / 20 40 10 - - STINSON MUNI AIRPORT 100 72 92 64 94 / 20 40 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 7 AM TO 8 PM CDT FRIDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...LAVACA...LEE... LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...13 SYNOPTIC/GRIDS...19 PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Sep 29, 12:45 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1245 PM CDT THU SEP 29 2011 TXZ171>173-183>194-202>209-217>225-228-301000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1245 PM CDT THU SEP 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS ALL OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. SOME OF THE STORMS MAY PRODUCE SMALL HAIL...WIND GUSTS UP TO 50 MPH AND LOCALLY HEAVY DOWNPOURS UP TO ONE INCH. THE GREATEST THREAT AREA IS THE EASTERN HILL COUNTRY AND ADJACENT AREAS. BECAUSE OF THE LIGHTNING AND GUSTY WINDS...ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A RED FLAG WARNING IS IN EFFECT ON FRIDAY FOR THE EASTERN HALF OF SOUTH CENTRAL TEXAS...GENERALLY EAST OF A LINE FROM FREDERICKSBURG TO HONDO TO DILLEY. A COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS LATE TONIGHT INTO FRIDAY MORNING. RELATIVE HUMIDITIES WILL FALL INTO THE MID TEENS TO MID 20S WITH ACROSS THE WARNING AREA WITH NORTHEASTERLY WINDS OF 15 TO 20 MPH GUSTING TO 30 MPH. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. RELATIVE HUMIDITIES WILL FALL INTO THE TEENS AND LOWER 20S WITH EASTERLY WINDS OF 8 TO 12 MPH. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 29, 1:52 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 152 PM CDT THU SEP 29 2011 TXZ193-208-209-223-291930- BASTROP-CALDWELL-FAYETTE-GONZALES- 152 PM CDT THU SEP 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BASTROP...EASTERN CALDWELL...EXTREME NORTHEASTERN GONZALES AND WESTERN FAYETTE COUNTIES UNTIL 230 PM CDT... AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR ROSANKY...OR 13 MILES SOUTHWEST OF SMITHVILLE. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, Sep 29, 1:54 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 154 PM CDT THU SEP 29 2011 TXZ193-208-209-223-291945- BASTROP-CALDWELL-FAYETTE-GONZALES- 154 PM CDT THU SEP 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BASTROP...EASTERN CALDWELL...EXTREME NORTHEASTERN GONZALES AND WESTERN FAYETTE COUNTIES UNTIL 245 PM CDT... AT 148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR ROSANKY...OR 14 MILES SOUTHWEST OF SMITHVILLE. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROSANKY... CISTERN... JEDDO... KOVAR... TOGO... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Sep 29, 2:19 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 219 PM CDT THU SEP 29 2011 TXZ191-292000- HAYS- 219 PM CDT THU SEP 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAYS COUNTY UNTIL 300 PM CDT... AT 210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR KYLE...OR 7 MILES NORTH OF SAN MARCOS... MOVING SOUTH AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SAN MARCOS... KYLE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 12:23 PM CDT | Red Flag Warning | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more | 32 hr |
| Sep 29, 3:14 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 37 min |
| Sep 29, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 46 min |
| Sep 29, 4:15 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 60 min |
| Sep 29, 4:17 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 58 min |
| Sep 29, 4:23 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 52 min |
| Sep 29, 4:27 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Kendall | 2 hr |
| Sep 29, 4:27 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 48 min |
| Sep 29, 4:39 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Caldwell, Gonzales, Guadalupe, Wilson | 51 min |
| Sep 29, 4:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.